Please use this identifier to cite or link to this item: http://repositorio.cualtos.udg.mx:8080/jspui/handle/123456789/1065
Title: Effects of multiplicative noise on the Duffing oscillator with variable coefficients and its integral of motion
Authors: Urenda Cázares, Ernesto
Gallegos, Armando
Jaimes Reátegui, Rider
Keywords: duffing oscillator
nonautonomous differential equation
integral of motion
multiplicative noise
Issue Date: Jul-2020
Publisher: World Scientific
Citation: E. Urenda-Cázares, A. Gallegos, and R. Jaimes-Reátegui. (2000). Effects of multiplicative noise on the Duffing oscillator with variable coefficients and its integral of motion. International Journal of Modern Physics C 2020 31:07
Series/Report no.: International Journal of Modern Physics C;Volume 31, Issue 07 (July 2020)
Abstract: In this work, we implement multiplicative noise to the Duffing oscillator with variable coefficients. The stochastic differential equations are solved using the fourth-order Runge–Kutta method with the Box-Müller algorithm and the corresponding integral of motion is obtained. Some numerical experiments are performed and the results show that the integral of motion is highly unaffected by the multiplicative noise.
URI: http://repositorio.cualtos.udg.mx:8080/jspui/handle/123456789/1065
ISSN: 1793-6586
Appears in Collections:1203 Artículos

Files in This Item:
File Description SizeFormat 
Enlace a_Effects of multiplicative noise on the Duffing oscillator.htmEnlace a publicación46.03 kBHTMLView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.